# SDR LR7A2020100502285

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Bracket
- Part number: 331107715
- Condition: Cracked
- Location: Vent Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5324, FOUND THE CARGO AIR CONDITIONING AUXILIARY VENT DUCT ASSEMBLY MOUNTING BRACKET TAB CRACKED.  REPAIRED, IAW LAC MEA 382-21-20-054.  NR 1255.
